# SDR REXA2017012800127

- Difficulty date: January 28, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N931XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15193
- Aircraft time: 20,734 hours, 13,362 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Missing
- Location: Escape Rope
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT ROW 12A IS MISSING THE ESCAPE ROPE PANEL COVER. REPLACED EXIT ROW COVER PER AMM 25-63-04. ALL CHECKS GOOD.
